Log In Sign Up

question need answer as soon as possible


Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Gestational Diabetes LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 27th, 2009, 10:39 AM
bubbles1014's Avatar Veteran
Join Date: May 2007
Posts: 342
I accidently took my NPH at lunch time instead of my Humalog. I am usually really careful and watch what I do but for some reason I didn't notice I had the wrong pen until I gave myself the insulin. My diabetic center is not open and neither is my dr. office. What will happen means I took the wrong insulin. I am ssuming my blood sugar might be a little high when I check it at an hour but how does this effect me the rest of the day?

Called the hospital they said to just keep an eye on my blood sugars and make adjustments if needed with my supper insulint
__________________



Last edited by bubbles1014; June 27th, 2009 at 11:27 AM.
Reply With Quote
  #2  
June 27th, 2009, 10:07 PM
Adriana's Mommy's Avatar I <3 my kids
Join Date: Jul 2007
Location: Inland Northwest
Posts: 7,977
I honestly don't know.. My advice to you is to contact your local Pharmacy and speak to a Pharmacist.. Preferably a Clinical Pharmacists..
__________________








Reply With Quote
  #3  
June 28th, 2009, 08:15 PM
bubbles1014's Avatar Veteran
Join Date: May 2007
Posts: 342
Well it was a long night but I just had to keep checking my sugars b/c they would get super low so I had to keep eating stuff to keep them up but everything is back to normal today
__________________


Reply With Quote
  #4  
June 29th, 2009, 12:58 AM
Adriana's Mommy's Avatar I <3 my kids
Join Date: Jul 2007
Location: Inland Northwest
Posts: 7,977
Yay.. What great news..

I know it's easy to mix up the pens.. Just be careful from now on..
__________________








Reply With Quote
  #5  
June 29th, 2009, 09:36 AM
bubbles1014's Avatar Veteran
Join Date: May 2007
Posts: 342
I dont' know why I mixed them up I always check the pen before I take it and always check the color of the insulin since my night time is cloudy and my daytime is clear. I think I was just not paying attention b/c we were moving out of our house that day and we were just soo busy. I felt so stupid after doing it but I have been making sure I double check before I take my insulin now.
__________________


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:04 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0